# SDR SWAA2019040331308

- Difficulty date: March 19, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810157
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR PANEL 221FF LOWER SKIN INBOARD EDGE PUNCTURED APPROX 6" FROM AFT EDGE.  REPAIRED FLOOR PANEL IAW SRM AND DWG.
